| Model Number |
01.32.3644HC10A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2025.Ball heads: mectacer 01.29.210 mectacer head biolox delta 36 12/14-l (k112115) lot.2424930: (b)(4) items manufactured and released on 13-sept-2024.Expiration date: 02-sept-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hc10a face chang 10° pe hc liner ø36/e (k183582) lot.2426745: (b)(4) items manufactured and released on 21-nov-2024.Expiration date: 30-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner, and the cause is unknown.The surgeon revised the head and liner.The surgery was completed successfully.(mdr 2025-00769) on (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner, and the cause is unknown.The surgeon revised the medacta head and liner to competitor components.The surgery was completed successfully.